# SDR 20010416CW009

- Difficulty date: January 10, 2001
- Submitted: April 16, 2001
- Operation: General aviation
- Aircraft: N63791
- Make and model: Beech B200
- Aircraft serial: BB1100
- Engine: Pwa PT6A42
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324476810
- Part serial: A69696
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING TRAINING FLIGHT IN AN EMERGENCY DECENT SIMILATION, THE LEFT ENGINE FLAMED OUT AND COULD NOT BE RESTARTED.  REPLACED THE FUEL CONTROL AND OPERATION IS NORMAL.
